# SDR ASAA2019050929420

- Difficulty date: May 9, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,315 hours, 11,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TRANSITION PANEL HAS CORR AT STA 727-767. GROUNDED - YES. REPAIRED RT TRANSITION PANEL IAW SRM 53 00 53 2R 6 W .8 O .040 R 0 L 1.2 D .040.
